Florida, 2006Hail and Damaging Winds in Florida, July 19, 2006
July 19, 2006 · NWS TAE · 3 events in 3 counties and zones
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 19, 2:45 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 19, 2:45 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT WED JUL 19 2006
.REST OF THIS AFTERNOON AND EARLY EVENING...
ATMOSPHERE UNSTABLE ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS
DESPITE THE DRY AIR NOTED ON AREA SOUNDING IN THE MID-LEVELS.
THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHWEST ACROSS THE FORECAST
AREA WITH THE GREATEST COVERAGE ACROSS OUR WESTERN GA/AL AND CENTRAL
PANHANDLE COUNTIES...MORE WDLY SCATTERED ACTIVITY TO THE EAST AND
SOUTHEAST. THUNDERSTORMS WILL DIMINISH IN BOTH COVERAGE AND
INTENSITY AFTER SUNSET.
.SYNOPSIS...
19Z WATER VAPOR AND RUC ANALYSIS CONTINUES TO SHOW THE DOMINANT
RIDGE CENTERED ACROSS THE MIDDLE OF THE COUNTY. THE RIDGE EXTENDS
EAST ACROSS THE GULF STATES AND THE SOUTHEASTERN U.S. AND ALSO WEST
TO THE FOUR CORNERS REGION. A SERIES OF SHORTWAVE TROUGH CONTINUE TO
PROGRESS RAPIDLY EASTWARD WITHIN THE NORTHERN STREAM TO THE NORTH OF
THE UPPER RIDGE AXIS. ONE SHORTWAVE IS PUSHING OFF THE NORTHEAST AND
MID-ATLANTIC COAST WITH A COLDFRONT THAT WILL BRING SOME RELIEF TO
THE HIGH HEAT EXPERIENCED OVER THE PAST SEVERAL DAYS. A SECOND IS
CURRENTLY PUSHING THROUGH THE UPPER MISSISSIPPI VALLEY AND
SOUTHCENTRAL CANADA...HELPING TO PRODUCE A SIGNIFICANT MCS FEATURES
OVERNIGHT AND THIS MORNING (NOT UNUSUAL FOR THIS TIME OF YEAR).
THINKING ON THE EVOLUTION OF THE UPPER PATTERN REMAINS UNCHANGED.
GLOBAL MODELS STILL IN AGREEMENT OF SLOWLY RETROGRADING AND
AMPLIFYING THE UPPER RIDGE TO THE WEST COAST THROUGH THE REMAINDER
OF THE WORK WEEK. THIS MOVEMENT WEST WILL ALLOW A SIGNIFICANT TROUGH
FOR THE END OF JULY TO DIG INTO THE GREAT LAKES AND OHIO VALLEY ON
FRIDAY...AND THEN ACROSS THE REMAINDER OF THE EAST COAST AND
SOUTHEAST FOR THE UPCOMING WEEKEND. THIS UPPER TROUGH LOOKS TO
PROGRESS EAST AND DE-AMPLIFY RAPIDLY AFTER THE WEEKEND WITH RIDGING
RE-ESTABLISHING ITSELF FROM THE EAST ACROSS FLORIDA AND THE GULF OF
MEXICO DURING THE FIRST HALF OF NEXT WEEK.
AT THE SURFACE...VERY WEAK GRADIENT CONTINUES ACROSS OUR AREA WITH
HIGH PRESSURE CENTERED ACROSS THE CENTRAL AND EASTERN GULF OF
MEXICO. THIS RIDGE WILL SLOWLY PUSH EAST THROUGH THE DAY ON THURSDAY
ALLOWING THE SUBTROPICAL RIDGE AXIS TO BUILD WEST FROM THE BAHAMAS
ACROSS THE NORTHEAST GOMEX. THE SUBTROPICAL RIDGE AXIS LOOKS TO HOLD
IN PLACE OVER OR JUST SOUTH OF OUR FORECAST AREA THROUGH THE DAY ON
FRIDAY...AND THEN BEGIN TO SETTLE SOUTH ACROSS CENTRAL AND SOUTHERN
FLORIDA INTO THE WEEKEND. THE MOVEMENT OF THE RIDGE AXIS SOUTH WILL
BE IN RESPONSE TO THE DIGGING UPPER TROUGH ALONG THE EAST COAST AND
A WEAK FRONTAL SYSTEM SINKING SOUTH INTO THE SOUTHEAST U.S. LATER
SATURDAY INTO SUNDAY. INCREASING MOISTURE ADVECTION ON THE RESULTANT
SOUTH AND SOUTHWEST LOW LEVEL FLOW AND ALSO ASSOCIATED WITH MOISTURE
POOLING ALONG THE FRONT WILL HELP INCREASE CONVECTIVE ACTIVITY
ACROSS THE ENTIRE FORECAST AREA INTO THE WEEKEND.
FOR THURSDAY AND FRIDAY...EXPECTING SCATTERED AFTERNOON
CONVECTION...EACH DAY. GUIDANCE HAS BEEN UNDER-ESTIMATING POPS OVER
THE PAST FEW DAYS AND FEEL THAT THE TREND CONTINUES INTO THURSDAY.
WENT WITH A 30 POP ACROSS THE AREA...WHICH IS STILL UNDER CLIMO FOR
THIS TIME OF YEAR. FORECASTED SOUNDING PROFILES STILL GIVING
1500-2000 J/KG OF CAPE DURING THE AFTERNOON AND EARLY EVENING...WITH
A SIMILAR SITUATION ON FRIDAY. AS THE SUBTROPICAL RIDGE SETTLES
SOUTH FRIDAY NIGHT INTO SATURDAY...THE FLOW AND INCREASING MOISTURE
IS LIKELY TO ALLOW THE DEVELOPMENT OF SOME NOCTURNAL OFFSHORE
CONVECTION. KEPT A SLIGHT CHANCE POP IN ALONG THE COAST FRIDAY NIGHT
THINKING SOME OF THIS CONVECTION COULD FLIRT WITH THE COASTAL
AREA...ESPECIALLY FROM DESTIN/FT WALTON AREA DOWN TO APALACHICOLA.
SUNDAY IS QUITE A LONG WAY OUT...BUT GFS ADVERTISING AROUND 25 KTS
OF 0-6KM BULK SHEAR AHEAD TO THE FRONTAL BOUNDARY ACROSS THE
FORECAST AREA. WHILE THIS IS NOT SUPER IMPRESSIVE...IT IS CERTAINLY
MORE THAN IS USUALLY SEEN THIS TIME OF YEAR AND COULD AID SOMEWHAT
IN STORM ORGANIZATION. IN FACT A MODIFIED SOUNDING FOR 92/71 SUNDAY
AFTERNOON GIVES BETWEEN 2500 TO 3000 J/KG. QUICK CALCULATION OF THE
CRAVEN SIGSVR PARAMETER GIVES BETWEEN 30000 AND 35000 UNITS (PLENTY
ENOUGH FOR AT LEAST SOME STORM ORGANIZATION).
OF NOTE...T.S BERYL CONTINUES TO SPIN JUST OFF THE MID-ATLANTIC
COAST. THIS SYSTEM POSES NO THREAT TO OUR FORECAST AREA AND IS
FORECAST TO CONTINUE ITS SLOW NORTHWARD MOTION INTO THE DAY ON
THURSDAY.
&&
.MARINE...
HIGH PRESSURE CENTERED OVER THE COASTAL WATERS WILL SETTLE SLOWLY
SOUTHWEST THROUGH THURSDAY MORNING. THE BERMUDA HIGH RIDGE AXIS WILL
BUILD ACROSS THE FORECAST AREA THURSDAY NIGHT AND REMAIN ACROSS THE
WATERS THROUGH FRIDAY. THE RIDGE IS FORECAST TO SETTLE BACK SOUTH
OVER THE UPCOMING WEEKEND AS A WEAK FRONT MOVES INTO THE SOUTHEAST
UNITED STATES...THEN LIFT BACK TO THE COASTAL WATERS FOR THE FIRST
PART OF NEXT WEEK. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
CAUTION LEVELS THROUGH SATURDAY...BUT WILL BE LOCALLY HIGHER NEAR
THE COAST EACH AFTERNOON WITH SEA-BREEZE DEVELOPMENT. AS THE
GRADIENT TIGHTENS AHEAD OF THE FRONT SATURDAY NIGHT AND
SUNDAY...WINDS MAY APPROACH CAUTION LEVELS.
&&
.FIRE WX...
SCATTERED EVENING SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WILL DISSIPATE AFTER SUNSET...WHILE SOME PATCHY DENSE
FOG WILL BE POSSIBLE OVER INLAND AREAS OVERNIGHT. ON THURSDAY...A
MORE EAST TO SOUTHEAST FLOW WILL TAKE OVER AT THE SURFACE...WHILE AN
UPPER RIDGE BUILDS IN FROM THE WEST. MOISTURE LEVELS WILL REMAIN HIGH
WHILE AFTERNOON SEA BREEZE ONSHORE WINDS WILL BE POSSIBLE THURSDAY
AND FRIDAY. WINDS WILL BECOME MORE SOUTH TO SOUTHWEST OVER THE
WEEKEND...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. RAIN CHANCES
AND RELATIVE HUMIDITIES WILL REMAIN ELEVATED.
&&
.AVIATION...
EXPECT MAINLY VFR ACROSS THE AREA FOR THE REST OF THE AFTERNOON AND
EVENING HOURS...WITH ISOLATED TO SCATTERED LIFR TO IFR WITH SHOWERS
& THUNDERSTORMS. COVERAGE IS EXPECTED TO BE LOWER THAN TUESDAY...DUE
TO A BIT DRIER AIR ALOFT. TAFS AT THIS TIME HAVE ON VCTS OR JUST CB
CLOUDS MENTIONED. WINDS WILL REMAIN LIGHT ACROSS THE AREA...BUT WILL
FAVOR THE EAST IN THE AFTERNOON...WHILE AN ONSHORE SEA BREEZE WIND
OF 5-10 MPH IS EXPECTED TO SET UP THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 73 95 73 93 / 20 30 20 30
PANAMA CITY 77 93 77 91 / 30 30 20 20
DOTHAN 74 95 74 94 / 30 30 20 30
ALBANY 74 96 73 95 / 30 30 20 30
VALDOSTA 71 95 72 94 / 20 30 20 30
CROSS CITY 72 93 72 92 / 20 30 20 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
&&
AVIATION/FIRE WX...MCT
PUBLIC/MARINE...BAM
Hazardous weather outlook, Jul 19, 4:35 AM EST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 AM EDT WED JUL 19 2006
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-200945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
435 AM CDT WED JUL 19 2006 /535 AM EDT WED JUL 19 2006/
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...THE FLORIDA BIG BEND...EASTERN
FLORIDA PANHANDLE...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
ADJACENT COASTAL WATERS OF THE GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT...
WITH HIGH PRESSURE CONTINUING TO SIT OVER THE TRI-STATE AREA...
EXPECT ANOTHER HOT DAY WITH AFTERNOON TEMPERATURES RISING TO THE
MID TO UPPER 90S...WITH HEAT INDICES TO AROUND 105 DEGREES. BE
SURE TO STAY WELL HYDRATED WHEN PERFORMING ANY OUTDOOR ACTIVITIES.
WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED. ONE OR TWO STORMS COULD GENERATE GUSTY WINDS AND
LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
HOT AFTERNOON TEMPERATURES WILL CONTINUE ON THURSDAY ACROSS MUCH OF
THE REGION WITH HIGHS IN THE MID TO UPPER 90S BEFORE COOLING DOWN
FOR THE FIRST PART OF THE WEEKEND. AN APPROACHING STORM SYSTEM WILL
PROVIDE FOR BETTER CHANCES OF SHOWERS AND THUNDERSTORMS BY THE
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
24-BLOCK
In the hours before
Special weather statement, Jul 19, 2:06 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT WED JUL 19 2006
ALZ067-069-GAZ142-192000-
EARLY-HENRY-HOUSTON-
206 PM CDT WED JUL 19 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HENRY AND
HOUSTON COUNTIES...
* UNTIL 300 PM CDT(400 PM EDT)
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF COLUMBIA...OR 10 MILES WEST OF
BLAKELY...MOVING SOUTHWEST AT 5 MPH.
THIS STORM WILL BE NEAR...
COLUMBIA BY 230 PM CDT.
NEAR WEBB...ASHFORD AND DOTHAN BY 300 PM CDT.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
GOREE
Special weather statement, Jul 19, 2:28 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT WED JUL 19 2006
ALZ065-066-192030-
COFFEE-DALE-
228 PM CDT WED JUL 19 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE
COUNTIES...
* UNTIL 330 PM CDT
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF ARITON...OR 13 MILES WEST OF
OZARK...MOVING SOUTHWEST AT 15 MPH. COFFEE COUNTY EMERGENCY
MANAGEMENT HAD RECEIVED REPORTS OF SMALL HAIL WITH THIS STORM.
THIS STORM WILL BE NEAR...
NEW BROCKTON BY 250 PM CDT.
ELBA BY 300 PM CDT.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
11-GOREE
Special weather statement, Jul 19, 2:50 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
350 PM EDT WED JUL 19 2006
GAZ123-192030-
CALHOUN-
350 PM EDT WED JUL 19 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY IN
SOUTHWEST GEORGIA...
* UNTIL 430 PM EDT
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MORGAN...MOVING SOUTHWEST AT 5 MPH.
THIS STORM WILL BE NEAR...
MORGAN BY 355 PM EDT.
EDISON BY 415 PM EDT.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Jul 19, 4:00 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM EDT WED JUL 19 2006
FLZ013-014-026-192145-
CALHOUN-GULF-LIBERTY-
400 PM CDT WED JUL 19 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN
CALHOUN...NORTHERN GULF AND SOUTHWEST LIBERTY COUNTIES IN NORTHWEST
FLORIDA...
* UNTIL 445 PM CDT(545 PM EDT)
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHWEST LIBERTY
COUNTY...MOVING WEST AT 15 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Jul 19, 4:06 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 PM EDT WED JUL 19 2006
FLZ007-008-192145-
COASTAL WALTON-INLAND WALTON-
406 PM CDT WED JUL 19 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WALTON
COUNTY IN NORTHWEST FLORIDA...
* UNTIL 445 PM CDT
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTH OF DE FUNIAK SPRINGS...MOVING
SOUTH AT 5 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 8 5 0 9 4 2 8 8 3 3 TO REPORT SEVERE WEATHER.
8-JAMSKI
Special weather statement, Jul 19, 4:21 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT WED JUL 19 2006
FLZ010-012-192215-
BAY-WASHINGTON-
421 PM CDT WED JUL 19 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN BAY AND
SOUTHERN WASHINGTON COUNTIES IN NORTHWEST FLORIDA...
* UNTIL 515 PM CDT
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF LYNN HAVEN...MOVING
NORTHWEST AT 5 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Thunderstorm Wind, Gulf
- When
- July 19, 4:29 PM EST
- Where
- Gulf County, Wewahitchka
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.117, -85.200
The Gulf County Sheriff reported several trees and power lines down.
Hail, Washington
- When
- July 19, 5:14 PM EST
- Where
- Washington County, Five Pts
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.717, -85.750
Quarter size hail reported by WJHG-TV in Panama City.
Thunderstorm Wind, Bay
- When
- July 19, 5:59 PM EST
- Where
- Bay County, (Pfn)panama City Arp
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 30.217, -85.683
ASOS measured a peak wind gust of 71 mph at the Panama City-Bay County Airport.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Missouri, July 19, 200630 injured · $259,000 · 70 kt wind · 1 event
- Heat in Missouri, July 19 to 21, 20061 death · 11 events
- Lightning Strikes in Colorado, July 19, 20061 death · 1 injured · 2 events
- Damaging Winds in Wisconsin, July 19 to 20, 20061 death · $3,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, July 19, 2006$435,000 · 1 in hail · 41 events
- Damaging Wind and Lightning Strike in Louisiana, July 19, 20061 injured · $720,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Iowa, July 19, 2006$131,000 · 61 kt wind · 21 events
- Hail and Damaging Winds in Illinois, July 19, 2006$59,000 · 57 kt wind · 21 events
- Damaging Wind and Lightning Strike in Mississippi, July 19, 2006$130,000 · 50 kt wind · 2 events
- Heat in Kentucky, July 19 to 21, 20064 injured · 22 events
- Hail and Damaging Winds in Iowa, July 19 to 20, 2006$81,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Mississippi, July 19, 2006$100,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5519609, 5519607, 5519608.